| Model Number |
53-27216E |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported: "by tightening one of the screws, this gives up what the specialist doesn't like./ when taking intraoperative x-ray, two screws must be removed to reset them, the doctor expresses that the head is already rolled and are additionally toricided.".
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by an application of large forces while inserting the screws.The device inspection revealed the following: three screws were returned.For one of the screws, only the head was returned.The microscope investigation showed the head of the screws is heavily damaged.Traces of were are clearly shown.This is a clear sign that the insertion of the screws was performed using larges forces.Moreover, one of the screw is completely broken - only the head was returned.This leads to say that excessive over-tightening was applied on the devices.The ifu clearly reminds the user to avoid subjecting the screws to an excessive tightening.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.